MathSciNet Relay Station
MathSciNet bibliographic data
MR258831 (41 #3477) 14.35
Coates, J. Construction of rational functions on a curve. Proc. Cambridge Philos. Soc. 68 1970 105–123.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement